# SDR ASAA2013070295452

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 24,498 hours, 7,300 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 2635
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 24,495 hours, 7,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT A/C PACK ON /OFF DISCRETE SHOWS ON WITH PACK SWITCH OFF.  ACFT GROUNDED. REMOVED RT PACK FLOW CONTROL VALVE.  REMOVED ACM REINSTALL NEW FLOW CONTROL AND REINSTALL ACM REF AMM 21-51-01 AND AMM 21-51-04.  PERFORMED FLOW CONTROL VALVE INSTALLATION TEST AND ACM INSTALLATION TEST REF AMM 21-51-01 AND ACM TEST AMM 21-51-04 AND PERFORMED LEAK TEST AND BITE TEST REF AMM 21-61-00.  ACC TEST ARE GOOD AND BITE TEST OK.  NO LEAK NOTED.
